MAUDE Adverse Event Report: PRECISION MEDICAL INC EASY PULSE POC (PM4150); PORTABLE OXYGEN CONCENTRATOR

PRECISION MEDICAL INC EASY PULSE POC (PM4150); PORTABLE OXYGEN CONCENTRATOR
Model Number PM4150
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The client that had this unit was mowing his yard; just like he had done many times before with the poc strapped onto his back like a backpack.Not sure how; but he said he had loosened the straps and it was resting on the back seat of the mower.It must have gotten too close to the muffler as that is what the client had stated, and it blew up & caught on fire.It scared the client to death but he was unharmed.Fortunately, he was close enough to the house that he was able to get inside and get on his concentrator.Patient notified provider ((b)(4)) of the incident.(b)(4) notified precision medical, inc.Precision medical inc issued an rga (return goods authorization) number and call tag to send the device back to precision medical.Precision medical inc was notified by the provider that they had discarded the device.Serial number provided by (b)(4) could not be physically verified by precision medical inc serial number provided by (b)(4) for model# pm4150 is 10035865 which was manufactured by precision medical in november 2017.Patient gave (b)(4) the damaged device and purchased a new device.The incident was caused by customer error.
 
Event or Problem Description
The client that had this unit was mowing his yard; just like he had done many times before with the poc strapped onto his back like a backpack.Not sure how; but he said he had loosened the straps and it was resting on the back seat of the mower.It must have gotten too close to the muffler as that is what the client had stated, and it blew up & caught on fire.It scared the client to death but he was unharmed.Fortunately, he was close enough to the house that he was able to get inside and get on his concentrator.

Brand Name
EASY PULSE POC (PM4150)
Common Device Name
PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
PRECISION MEDICAL INC
300 held drive
northampton PA 18067
MDR Report Key8983275
Report Number2523148-2019-00001
Device Sequence Number3380379
Product Code CAW
UDI-Device Identifier00855887006078
UDI-Public00855887006078
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103563
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPM4150
Device Catalogue NumberPM4150
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2019
Initial Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;